Reply To: Prednisone journey blog

Anonymous
June 1, 2012 at 12:11 pm

Thank you all for these updates, I have read them with interest. I have been treated with dexamethason the last six months. This is a stronger variant of corticosteroids. I took 40 mg. a day, four days on a row, the rest of the month nothing, again four times fourty mg. etcetera. The main benefit was that it got me stabilized. The side-effects were severe though, both physically and mentally. Those side-effects were one of the reasons to start with IVIG. I have received two doses of 75 mg. now, and will receive three more in the coming months. I cannot say I experience positive effects so far, other than that I do not get worse. Side-effects are much less, one day with a severe headache and at the moment a rash on the palms of my hands, feet, fingers and toes for a week now. This rash is very annoying, as it makes it even harder to use my fingers. But if this is all, I keep on trying the IVIG.
That’s about it,
Regards,

Willem